# SDR USAA2011081500008

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 31,599 hours, 18,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348004800003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11, SY6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON L2 DOOR SHAPE BETWEEN FR66 TO FR68, Y1589.  REPLACED L2 DOOR SHAPE BETWEEN FR66 TO FR68, Y1589 IAW AIRBUS DRAWING D53480505.
